# SDR ZZDA2009164

- Difficulty date: May 23, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FRTT LINE CRACKED.  REMOVED AND REPLACED LEFT ENG FUEL RETURN LINE AND O-RING PER 717 AMM 73-11-06.  RAN ENG OPS AND LEAK CHECK GOOD.
